# SDR IPXA2022123189432

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,129 hours, 15,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, IS BURNED OUT IN THE DIM POSITION IN LAV.  REMOVED & REPLACED DIM LAMP IN LAVATORY IN REFERENCE TO 33-51-21-0401.OPS CHECKED GOOD.
